# SDR UALA2010052501799

- Difficulty date: May 24, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 75,336 hours, 12,203 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 271068
- Condition: Faulty
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT & RT AILERON LOCKOUT MSGS.   DUE TO REPEAT WRITE UP OF AILERON LOCKOUT NEED TO REPLACE THE RT & LT AILERON LOCKOUT ACTUATORS. REPLACED THE RT & LT AILERON LOCKOUT ACTUATORS.  FUNCTION TESTS OK.
